# SDR DXTA200702280

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 6,274 hours, 4,973 cycles
- Engine: Pwa PW545A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS SEEN AND SMELLED IN THE COCKPIT.  WITH APU RUNNING.  [07-12-07]  REMOVED AND REPLACED APU IAW 560XL M/M 49-10-00. APU LEAK CHECKS AND OPERATES NORMAL AT THIS TIME. THIS CLEARS MEL 49-1 AREA.
